Pacific Journal of Mathematics

Acceptable points in games of perfect information.

Robert J. Aumann

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 381-417.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038400

Mathematical Reviews number (MathSciNet)
MR0113728

Zentralblatt MATH identifier
0093.33004

Subjects
Primary: 90.00

Citation

Aumann, Robert J. Acceptable points in games of perfect information. Pacific J. Math. 10 (1960), no. 2, 381--417. https://projecteuclid.org/euclid.pjm/1103038400


Export citation

References

  • [1] R. J. Aumann, Acceptable points in general cooperative n-person games, Contributions to the Theory of Games IV, Annals of Mathematics Study 40, Princeton University Press, 1959, pp. 287-324.
  • [2] C. Berge, Theorie generale des Jeux a n personnes, Memorial desSciences Mathematiques 138, 1957.
  • [3] C. Berge, Topological games with perfect information, Contributions to the Theory of
  • [4] N. Dalkey, Equivalence of informationpatterns and essentially determinategames, Contributions to the Theory of Games II, Annals of Mathematics Study 28, Princeton Uni- versity Press, 1953, pp. 217-244.
  • [5] H. Everett, Recursive games, Contributions to the Theory of Games III, Annals of Mathematics Study 39, Princeton University Press, 1957, pp. 47-78.
  • [6] D. Gale and F. M. Stewart, Infinite games with perfect information,Contributions to the Theory of Games II, Annals of Mathematics Study 28, Princeton University Press, 1953, pp. 245-266.
  • [7] D. Gillette, Stochastic games with zero stop probabilities, Contributions to the Theory of Games III, Annals of Mathematics Study 39, Princeton University Press, 1957, pp. 179- 187.
  • [8] D. B. Gillies, Some theorems on n-person games, Ph. D. Thesis, Princeton University, 1953.
  • [9] H. W. Kuhn, Extensive games and the problem of information,Contributions to the Theory of Games II, Annals of Mathematics Study 28, Princeton University Press, 1953, pp. 193-216.
  • [10] H. W. Kuhn, Lectures on the theory of games, issued as a report of the Logistics Research Project, Princeton University, 1952.
  • [11] O. Morgenstern, and J. von Neumann, Theory of games and economic behavior, Princeton University Press, 1953.
  • [12] J. F. Nash, Non-cooperative games, Ann. Math. 54 (1951), 286-295.
  • [13] L. S. Shapley, Stochastic games, Proc. Nat. Acad. Sci. 39 (1953), 1095-1100.
  • [14] P. Wolfe, The strict determinateness of certain infinitegames, Pacific J. Math. 5 (1955), 891-897.